# SDR IPXA11M64909

- Difficulty date: February 8, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 71,251 hours, 11,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING INBD FLAP LOWER SURFACE HAS DENT 55.5" FROM OTBD EDGE AND 9" FROM T/E.  CUT OUT DAMAGE AT RT WING INBD FLAP LOWER SKIN AT STA XIFH 249.500.  FABRICATED REPAIR AND INSTALLED REF STA, SA, EA 011-5753-01-A2899 AND EO MD11-5750-41585-A.
